# SDR DALA2023112709709

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 72,419 hours, 27,475 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3751 -UFC/DE- DECLARED EMERGENCY DUE TO FLAPS WOULD NOT EXTEND ON LANDING. CORRECTIVE ACTION: PERFORMED FSEU BITE CHECK. IDENTIFIED FAULT CODES 27-81210 (SL6 PROX OUTBOARD) AND 27-81224 (MULTIPLE PROX). ISOLATED OPEN WIRE BETWEEN D43104 PIN 22 AND D11822 PIN 3. RE-TERMINATED WIRE BOTH ENDS AND RESEATED CONNECTORS. OPERATED FLAPS. NO FSEU FAULTS. FLAPS OPS CHECKED GOOD.
